# SDR CA001218010

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 7,937 hours
- Engine: Pwa PT6A28
- System (JASC): 2742 · Stabilizer Actuator
- Part: Bearing
- Part number: DREMHD6
- Condition: Separated
- Location: Pitch Rod End
- Component: Pitch Trim Actu, Talley, 11538011119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT LOWER ROD END ON PITCH TRIM ACTUATOR FOUND SEPARATED FROM RACE ALLOWING RACE TO CONTACT RT INBOARD FLANGE OF FORWARD HORIZONTAL STAB SUPPORT. THIS CAUSED WEAR ON THE FORWARD NORIZONTAL STAB FORWARD SUPPORT RENDERING IT UNSERVICEABLE. FORWARD HORIZONTAL STAB FORWARD SUPPORT P/N 115-620026-1-  SUSPECTED SUBSTANDARD OVERHAUL OF TRIM ACTUATOR.  - I.E. ROD END MAYBE SHOULD HAVE BEEN REPLACED AT OVERHAUL. IT IS NOT DETERMINED IF THIS WAS DONE OR NOT OR IF IT WAS LOOSE AFTER OVERHAUL.- AIRCRAFT WAS IMPORTED FROM USA WITH THIS TRIM ACTUATOR. - THIS WAS DISCOVERED ON BEECH 100 HORIZONTAL STAB ATTACH POINT SI (300 HR).
